|Changing Cocktail because od Cost
Oct 1, 2006
I Have Been On Meds. for about 6 years..Gone From 50 T-cells to Now Around 750 or more. My Questions is I Now Started Making to much money ($600 a year over)for ADAP in Cailfornia to cover my drug cost. I now have to pay a large Co-pay amount every month for my drugs. I was wondering ,since the drugs stay in your system for up to 25 hours ot more if I changed to Every other day taking of my cocktail this would effect me in some way...It would so help in cutting cost of my drugs. Does this sound Stupied It not easy cutting back on thing your used to as far as Lifestyle. And Why should I asked for a pay cut just to get drugs. If I'm working and making money and paying taxes etc. So is it better to be poor with HIV or Richer with HIV Scott T. working with HIV
| Response from Dr. Frascino
The ADAP cutoffs are indeed a problem for folks like you who are now making just enough money not to qualify for ADAP coverage. I would suggest you contact your local AIDS service organization and speak with a benefits counselor to see if there is a way around your predicament. You may be eligible for other state or federal assistance programs. The health care coverage system in the U.S. is reprehensible. With 47 million people completely uninsured and many more underinsured, we, the richest country in the world, should be ashamed. We spend half a trillion dollars on Bush's bungled and disastrous war and yet you have to struggle to pay for your AIDS medications. Something is morally very wrong with our priorities. Enough is enough. It's time to vote Bush and his Republican cronies out of office!
Good luck. Don't cut back on your drugs. Do vote Democratic!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Have Ars Will I Have Chest Cold?
- Sex With A Prostitute Risk Of Getting HIV
- Achy Balls After Erotic Massage Worried I Have HIV
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Testicles After Touching Skin Sign Of HIV AIDS
- Night Sweats After Precum Touching Vagina Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.